2019
Том 71
№ 11

All Issues

Yakovlev V. S.

Articles: 4
Article (Ukrainian)

Standardness of *-representations of the algebra of smooth finite functions

Tishchenko S. V., Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 713–716

Article (Ukrainian)

Decomposition of positive functionals on commutative *-algebras

Berezansky Yu. M., Lassner G., Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 638–641

Article (Ukrainian)

Representations of certain*-algebras of smooth functions

Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 400-403

Article (Ukrainian)

Representations of some commutative nuclear *-algebras

Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 235-243